# SDR ASAA2015111913826

- Difficulty date: November 19, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,494 hours, 10,614 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH T/C 78273000, NR 2 ENGINE HAS FAULT CODE 77-10842 THE TOP RT EGT SIGNAL, T495S1, IS OUT OF RANGE, ECONOMIC FAULT.  ACFT GROUNDED. R & R NR 2 ENGINE UPPER FUEL NOZZLES IAW PWR PL-73 CMPT-07267-2.  ACCOMPLISHED REPAIR CONFIRMATION IAW FIM 77-21 TASK 801.  NO FAULTS NOTED.
